# SDR HALA2019041500189

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 27,606 hours, 64,849 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Manifold
- Condition: Failed
- Location: Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - TAIL MANF FAIL DURING T/O ROLL. // PER FLIGHT CREW TAIL ANTI ICE WAS NOT ON.  FAULT CODE 362164.  FOUND WIRE E9142-35-20 BETWEEN RIGHT & LEFT HORIZONTAL SENSORS SHORTED TO SHIELD.  FABRICATED WIRE E9142-35-20 AND INSTALLED PER SWPM 20-10-01 AND WDM 36-23-00. REPLACED WIRE# FRNR41021A-20 FROM R5-1428 TO P1-1021A REF. 717 WDM 36-23-00. OP'S CK PENDING. PERFORMED OPS CHECK WITH PNEUMATIC PER AMM 30-12-01, RTS CHECK GOOD PER AMM 36-23-00 OK FOR SERVICE.
